# SDR SWAA2021072688270

- Difficulty date: June 26, 2021
- Submitted: July 26, 2021
- Operation: Air carrier
- Aircraft: N7844A
- Make and model: Boeing 737752
- Aircraft serial: 35118
- Aircraft time: 47,085 hours, 24,962 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Retainer
- Condition: Cracked
- Location: Rt Wing Seal
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ACCESS PANEL 643BB SEAL RETAINER AT RT WING ; 2021-296444 / [01] REPLACED SEAL RETAINER LOCATED PANEL 643BB AT RT WING IAW B737-700 SRM 51-10-02-0G-0 ITEM 9 AND SRM 51-40-02-0G-0. CRACK LENGTH: 1.000 TOOL USED DIGITAL CALIPER: P/N:700-113-10 S/N:0016656 DUE DATE: 11-MAY-21. PART NUMBER USED: 113A9275-6 P.O:2021-167450.; [02] REPLACED SEAL RETAINER LOCATED PANEL 643BB AT RT WING IAW B737-700 SRM 51-10-02-0G-0 ITEM 9 AND SRM 51-40-02-0G-0. CRACK LENGTH: 1.000 TOOL USED DIGITAL CALIPER: P/N:700-113-10 S/N:0016656 DUE DATE: 11-MAY-21. PART NUMBER USED: 113A9275-6 P.O:2021-167450.
